# SDR AWXA200300216

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,295 hours, 37,934 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 2017
- Condition: Unreliable
- Location: Cockpit
- Part time: 39,679 hours, 23,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM PHX EN ROUTE TO LAX TRAILING EDGE FLAPS SPLIT AND WERE ASYMMETRIC AT 1 AND 2 DURING FLAP RETRACTION FROM FLAP 5 TAKEOFF.  TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE FOUND THE LEFT FLAP POSITION INDICATOR CIRCUIT BREAKER POPPED BEHIND FIRST OFFICER SEAT. REPLACED FLAP POSITION INDICATOR IAW BMM 27-58-41-401, OPERATIONAL CHECK WAS GOOD.
